A 18-year-old female asked:
i'm on the arm bar birth control , i used to have implon now nextpalon i've been on my period for 1 month striaght is this normal?
1 doctor answer
Dr. Hector Chapa answered
25 years experience Obstetrics and Gynecology
Yes, could be. : Nexplanon is great BC. The most common side effect is a change in your normal menstrual bleeding pattern. In studies, 1 out of 10 women stopped using the implant because of an unfavorable change in their bleeding pattern. You may experience longer or shorter bleeding during your periods or have no bleeding at all. You were bleeding should not be heavy. If it persists, contact your Doc.
Answered on Feb 28, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month